# SDR SWAA2020021741394

- Difficulty date: January 27, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,045 hours, 11,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A2501184
- Condition: Corroded
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH Z ANGLE CORRODED AT BS 400 TO 420 WL 160 RBL 22". / EVALUATED CORROSION DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DET D, REPAIR ACCOMPLISHED ON Y173420 (ZEE ANGLE) PN 143A2501-184.
